# SDR REXA2016112602419

- Difficulty date: November 26, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: CC670103343
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 542AZ HAS CORROSION ON THE UNDER SIDE OF THE PANEL AROUND THE MOUNTING SCREW HOLES. REMOVED AND REPLACED THE PANEL IAW SRM 51-40-11-001-001-A01.
